# SDR AALA202403060063

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 31,491 hours, 4,214 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: L1 Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAV DOOR LATCH IS DIFFICULT TO SLIDE, STICKS. MAINTENANCE ADJUSTED LAV DOOR LATCH 1L. OPS CK GOOD. REF. AMM 25-00-00-39A-271A-A.
